MAUDE Adverse Event Report: STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC

STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC
Model Number 0620040690
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Adult female with history of obesity and persistent atrial fibrillation.Procedure: hybrid convergent maze procedure with posterior left atrial wall ablation, left atrial appendage exclusion with atriclip.Issue: stryker co2 high flow tubing would not connect to the stryker tower.New tubing obtained and worked appropriately.

Brand Name
PNEUMOSURE
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key13306598
Report Number13306598
Device Sequence Number3346378
Product Code HIF
UDI-Device Identifier07613327055658
UDI-Public(01)07613327055658(11)210701(17)240701(10)21G0135
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/06/2022
Report Date (Section F) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620040690
Device Catalogue Number0620-040-690
Device Lot Number21G0135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight143 KG
Date Report Sent to FDA01/06/2022